Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Severe upper abdominal issues, GI and rheumatology treatment done. What could be the issue?

I have been experiencing upper abdominal issues for almost 7 months. I have been to a GI doctor and been diagnosed with GERD and erosive esophagitis and they are treating with proton pump inhibitors and I have been using them for over 3 months and I continue to have nausea, vomitting, abdominal pain and bloating along with terrible belching . I went to a rheumatologist and I have increased levels of creative protein but no one seems to be able to figure this out. Do you have any idea what might be going on?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello, livcamncod33,
I am assuming that your diagnosis of GERD and erosive esophagitis was made
after endoscopy and biopsy. I hope you were also tested for H.Pylori.
Ask the GI doctor, if these were done. You have been on PPIs for over three
months. I am not sure if you are on a single dose or twice daily dosage.
The best time to take the PPI is about an hour to hour and a half before your
main meals.
I am sure you have been told to avoid excess caffeine, alcohol, tomato based
products, excess dairy . Milk contains calcium and it can stimulate acid biuldup.
You mention about increased levels of C-Reactive protein. All that means is
that you have some degree of inflammation, regardless of the location.
If you are following the above guide lines , and still having same symptoms,
you should make another appointment with the GI doctor for re-evaluation.
Some times , changing to a different PPI might work.
I wish you well.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor